# SDR 07FDEA01356

- Difficulty date: April 5, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 52,430 hours, 10,935 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, RIGHT LONGERON 17 FOUND CRACKED AT STA 1239.  [SUP 4-18-07]  REMOVED AND REPLACED AS PER SRM 51-33-  01 VOLUME II.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
